# SDR SWAA2025060977429

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 22,036 hours, 11,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE HOOK AND LOOP STRIPS ON THE GIRT NEED TO BE REATTACHED TO THE HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF.  RESECURED AFT SERVICE DOOR ESCAPE SLIDE HOOK AND LOOP STRIPS PER AMM 25-66-01.
